Accessibility navigation

An evolutionary Newton method for shape reconstruction

Eckel, H. and Potthast, R. (2007) An evolutionary Newton method for shape reconstruction. Journal of Inequalities and Applications, 19 (3). pp. 261-287. ISSN 1025-5834

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1216/jiea/1190905487

Item Type:Article
Divisions:Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:958
Publisher:Hindawi Publishing Corporation

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation